# SDR 9703819156

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8915E
- Make and model: Doug DC-9-14
- Aircraft serial: 45832
- Engine: Pwa JT8D7
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Case
- Part number: 735855
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE NR 1 ENGINE COMPRESSOR STALLED.  ENGINE STABILIZED AFTER POWER REDUCTION. FLIGHT RETURNED TO STL AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE ENGINE WITH A SERVICEABLE UNIT.  ENGINE TEARDOWN ANALYSIS REVEALED INNER COMBUSTION CASE FORWARD FLANGE HAD LIBERATED FROM CASE.
